# SDR DUR42006416

- Difficulty date: April 27, 2006
- Submitted: May 10, 2006
- Operation: Air carrier
- Filed by: AAR Aircraft Services, LLC, repair station DU4R141M
- Aircraft: N628DL
- Make and model: Boeing 757232
- Aircraft serial: 22918
- Aircraft time: 62,935 hours, 31,000 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 1480
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FRAME DENTED AT S-25L IN AFT PIT BS 1480.  CUT OUT DENTED AREA IAW B757 SRM 51-70-11.  FABRICATED AND INSTALLED FORMED SECTION REPAIR 210.50" BY 4.75" FROM 7075-0 .050" HEAT TREATED TO TPS-1002 IAW B757 SRM 51-20-01 AND 51-70-11.
